EconPapers    
Economics at your fingertips  
 

Nonlinear Games

Ferenc Szidarovszky ()
Additional contact information
Ferenc Szidarovszky: The University of Arizona

A chapter in Pareto Optimality, Game Theory And Equilibria, 2008, pp 95-117 from Springer

Abstract: This paper gives an overview of the existence and computation of equilibrium in nonlinear n-person games. After some introductory examples, sufficient existence results are presented in both cases of single-valued and multiple-valued best responses. The uniqueness of the equilibrium is also shown under general conditions. A special iterative method is discussed for the computation of the unique equilibrium based on a variational inequality, and a single-objective optimization model is introduced to provide the equilibria. An example of repeated oligopolies completes the paper.

Keywords: Nash equilibria; fixed points; variational inequality; optimization (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-77247-9_4

Ordering information: This item can be ordered from
http://www.springer.com/9780387772479

DOI: 10.1007/978-0-387-77247-9_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-77247-9_4